# SDR SIMA200226108

- Difficulty date: September 17, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 85144
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DLH - FLT 4168 - CREW REPORTED TWO AFT EMERGENCY LIGHTS TO BE INOPERATIVE.  AIRCRAFT WAS FERRIED TO ORD FOR REPAIR.  MAINTENANCE REMOVED AND REPLACED A POWER SUPPLY BATTERY PACK IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
